\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Self-duality of generalized twisted Gabidulin codes

  • * Corresponding author: Ferruh Özbudak

    * Corresponding author: Ferruh Özbudak 

The current affilitaion is: TÜBİTAK BİLGEM UEKAE, 41470, Gebze/Kocaeli, Turkey

Abstract Full Text(HTML) Related Papers Cited by
  • Self-duality of Gabidulin codes was investigated in [10] and the authors provided an if and only if condition for a Gabidulin code to be equivalent to a self-dual maximum rank distance (MRD) code. In this paper, we investigate the analog problem for generalized twisted Gabidulin codes (a larger family of linear MRD codes including the family of Gabidulin codes). We observe that the condition presented in [10] still holds for generalized Gabidulin codes (an intermediate family between Gabidulin codes and generalized twisted Gabidulin codes). However, beyond the family of generalized Gabidulin codes we observe that some additional conditions are required depending on the additional parameters. Our tools are similar to those in [10] but we also use linearized polynomials, which leads to further tools and direct proofs.

    Mathematics Subject Classification: Primary: 11T71; Secondary: 94B05.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   L. Carlitz , A note on the Betti-Mathieu group, Portugaliae Math., 22 (1963) , 121-125. 
      A. Cossidente , G. Marino  and  F. Pavese , Non-linear maximum rank distance codes, Des. Codes Cryptogr., 79 (2016) , 597-609.  doi: 10.1007/s10623-015-0108-0.
      P. Delsarte , Bilinear forms over a finite field, with applications to coding theory, J. Comb. Theory A, 25 (1978) , 226-241.  doi: 10.1016/0097-3165(78)90015-8.
      L. E. Dickson , The analytic representation of substitutions on a power of a prime number of letters with a discussion of the linear group, Ann. Math., 11 (1896) , 65-120.  doi: 10.2307/1967217.
      N. Durante and A. Siciliano, Non-linear maximum rank distance codes in the cyclic model for the field reduction of finite geometries, Electron. J. Comb., 24 (2017), Paper 2.33, 18 pp.
      E. M. Gabidulin , The theory with maximal rank metric distance, Probl. Inform. Transm., 21 (1985) , 1-12. 
      A. Kshevetskiy and E. Gabidulin, The new construction of rank codes, Proceedings of Int. Symp. on Inf. Theory, (ISIT 2005), 2105-2108.
      R. Lidl and H. Niederreither, Introduction to Finite Fields and Their Applications, Revised Edition, Cambridge University Press, Cambridge, 1994. doi: 10.1017/CBO9781139172769.
      G. Lunardon, R. Trombetti and Y. Zhou, Generalized twisted Gabidulin codes, arXiv: 1507.07855v2.
      G. Nebe  and  W. Willems , On self-dual MRD codes, Adv. in Math. of Comm., 10 (2016) , 633-642.  doi: 10.3934/amc.2016031.
      K. Otal  and  F. Özbudak , Explicit constructions of some non-Gabidulin linear MRD codes, Adv. in Math. of Comm., 10 (2016) , 589-600.  doi: 10.3934/amc.2016028.
      K. Otal  and  F. Özbudak , Additive rank metric codes, IEEE Trans. Inf. Theory, 63 (2017) , 164-168.  doi: 10.1109/TIT.2016.2622277.
      K. Otal  and  F. Özbudak , Some new non-additive maximum rank distance codes, Finite Fields Appl., 50 (2018) , 293-303.  doi: 10.1016/j.ffa.2017.12.003.
      A. Ravagnani , Rank-metric codes and their duality theory, Des. Codes Cryptogr., 80 (2016) , 197-216.  doi: 10.1007/s10623-015-0077-3.
      J. Sheekey , A new family of linear maximum rank distance codes, Adv. in Math. of Comm., 10 (2016) , 475-488.  doi: 10.3934/amc.2016019.
      Z.-X. Wan, Geometry of Matrices, In memory of Professor L.K. Hua (1910-1985), World Scientific, Singapore, 1996. doi: 10.1142/9789812830234.
      B. Wu  and  Z. Liu , Linearized polynomials over finite fields revisited, Finite Fields Appl., 22 (2013) , 79-100.  doi: 10.1016/j.ffa.2013.03.003.
  • 加载中
SHARE

Article Metrics

HTML views(375) PDF downloads(454) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return